Zoltán Szigeti
Zoltán Szigeti
Laboratoire G-SCOP
Verified email at grenoble-inp.fr
Title
Cited by
Cited by
Year
Improving on the 1.5-approximation of a smallest 2-edge connected spanning subgraph
J Cheriyan, A Sebo, Z Szigeti
SIAM Journal on Discrete Mathematics 14 (2), 170-180, 2001
79*2001
Edge-connectivity augmentation with partition constraints
JO Bang-Jensen, HN Gabow, T Jordán, Z Szigeti
SIAM Journal on Discrete Mathematics 12 (2), 160-207, 1999
671999
Simultaneous well-balanced orientations of graphs
Z Király, Z Szigeti
Journal of Combinatorial Theory, Series B 96 (5), 684-692, 2006
312006
Hypergraph connectivity augmentation
Z Szigeti
Mathematical programming 84 (3), 519-527, 1999
311999
Matroid-based Packing of Arborescences
OD de Gevigney, VH Nguyen, Z Szigeti
302012
An orientation theorem with parity conditions
A Frank, T Jordán, Z Szigeti
Discrete Applied Mathematics 115 (1), 37-47, 2001
252001
Detachments preserving local edge-connectivity of graphs
T Jordán, Z Szigeti
SIAM Journal on Discrete Mathematics 17 (1), 72-87, 2003
232003
Perfect matchings versus odd cuts
Z Szigeti
Combinatorica 22 (4), 575-589, 2002
232002
Edge-connectivity augmentations of graphs and hypergraphs
Z Szigeti
Research Trends in Combinatorial Optimization, 483-521, 2009
202009
On a matroid defined by ear-decompositions of graphs
Z Szigeti
Combinatorica 16 (2), 233-241, 1996
161996
Packing of rigid spanning subgraphs and spanning trees
J Cheriyan, OD De Gevigney, Z Szigeti
Journal of Combinatorial Theory, Series B 105, 17-25, 2014
132014
The two ear theorem on matching-covered graphs
Z Szigeti
Journal of Combinatorial Theory, Series B 74 (1), 104-109, 1998
131998
A characterization of Seymour graphs
AA Ageev, AV Kostochka, Z Szigeti
Journal of Graph Theory 24 (4), 357-364, 1997
131997
On packing T-cuts
A Frank, Z Szigeti
Journal of Combinatorial Theory, Series B 61 (2), 263-271, 1994
131994
A note on packing paths in planar graphs
A Frank, Z Szigeti
Mathematical programming 70 (1-3), 201-209, 1995
101995
Layers and matroids for the traveling salesmanĘs paths
F Schalekamp, A Sebő, V Traub, A Van Zuylen
Operations Research Letters 46 (1), 60-63, 2018
92018
On generalizations of matching-covered graphs
Z Szigeti
European Journal of Combinatorics 22 (6), 865-877, 2001
92001
Old and new results on packing arborescences
Q Fortier, C Király, M Léonard, Z Szigeti, A Talon
Manuscript, http://pagesperso. g-scop. grenoble-inp. fr/~ szigetiz/pub. html, 2016
82016
Greedy colorings of words
D Rautenbach, Z Szigeti
Discrete Applied Mathematics 160 (12), 1872-1874, 2012
82012
Edge-connectivity augmentation of graphs over symmetric parity families
Z Szigeti
Discrete mathematics 308 (24), 6527-6532, 2008
82008
The system can't perform the operation now. Try again later.
Articles 1–20